Alert archive / California / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Medford, OR

July 20, 2015Siskiyou County, California

NWS Medford, OR issued this severe thunderstorm warning at Jul 20, 2015, 7:29 PM PDT for Siskiyou County, California. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2015, 7:29 PM PDT (02:29 UTC)
Expired
Jul 20, 2015, 8:00 PM PDT
In force
31 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 53 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 8:00 PM PDTHAIL 0.255 W Grenada, CAMAX HAIL SIZE IN LAST HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 2.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
3153 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS56 KMFR 210229
SVRMFR
CAC093-210300-
/O.NEW.KMFR.SV.W.0030.150721T0229Z-150721T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
729 PM PDT MON JUL 20 2015

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SISKIYOU COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 800 PM PDT

* AT 727 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER GRENADA...OR 9 MILES
  SOUTHEAST OF YREKA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTAGUE AND GRENADA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL HAVING PRODUCED 
NICKEL SIZED HAIL BETWEEN YREKA AND GRENADA NEAR INTERSTATE FIVE. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4157 12257 4166 12262 4180 12243 4156 12229
TIME...MOT...LOC 0227Z 277DEG 12KT 4164 12250 

$$

BTL
2 follow-up statements
486 
WWUS56 KMFR 210252
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
752 PM PDT MON JUL 20 2015

CAC093-210300-
/O.CON.KMFR.SV.W.0030.000000T0000Z-150721T0300Z/
SISKIYOU CA-
752 PM PDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM PDT
FOR CENTRAL SISKIYOU COUNTY...

AT 750 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR GRENADA...OR 13 MILES SOUTHEAST OF 
YREKA...MOVING EAST AT 15 MPH. TRAINED SPOTTERS HAVE REPORTED PEA TO 
NICKEL SIZED HAIL WITH THIS THUNDERSTORM AND TREE DAMAGE FROM WIND 
GUSTS ESTIMATED AROUND 50 MPH. ADDITIONALLY, SOME MINOR STREET 
FLOODING WAS REPORTED IN POOR DRAINING AREAS.
 

LOCATIONS IMPACTED INCLUDE...
MONTAGUE AND GRENADA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4157 12257 4166 12262 4180 12243 4156 12229
TIME...MOT...LOC 0250Z 277DEG 12KT 4163 12239 

$$

BTL
573 
WWUS56 KMFR 210301
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
801 PM PDT MON JUL 20 2015

CAC093-210309-
/O.EXP.KMFR.SV.W.0030.000000T0000Z-150721T0300Z/
SISKIYOU CA-
801 PM PDT MON JUL 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SISKIYOU COUNTY WILL
EXPIRE AT 800 PM PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND WIND AND HAIL NO LONGER POSE AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER HEAVY RAIN IS STILL EXPECTED IN THIS AREA. AN URBAN AND 
SMALL STREAM FLOOD ADVISORY IS IN EFFECT AND CONDITIONS MAY WORSEN.

LAT...LON 4157 12257 4166 12262 4180 12243 4156 12229
TIME...MOT...LOC 0300Z 277DEG 12KT 4163 12239 

$$

BTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:59 PM PDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 20, 5:59 PM PDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
559 PM PDT MON JUL 20 2015

.DISCUSSION...
THE MAIN FORECAST QUESTION TODAY WAS FOCUSED ON THUNDERSTORM
CHANCES OVER THE NEXT THREE DAYS, ESPECIALLY CONCERNING LIGHTNING
POTENTIAL AND FIRE WEATHER CONCERNS. WHILE IN GOOD AGREEMENT WITH
THE PATTERN AND VARIOUS FEATURES, THE MODELS ARE DIFFERING,
SOMETIMES GREATLY, IN THE RESULTING PRECIPITATION AND THUNDERSTORM
COVERAGE. HOWEVER, THERE HAS BEEN AN OVERALL DISCERNIBLE SHIFT
TOWARDS LESS ACTIVE CONVECTION. DEPENDED ON A OVERALL BLEND FOR
THE FORECAST PACKAGE, WITH HIGH CONFIDENCE IN ALL BUT
THUNDERSTORMS, IN WHICH CONFIDENCE INSTEAD LIES MORE IN THE LOW TO
MODERATE CATEGORY.

SOME MARGINAL INSTABILITY AND INCREASING ATMOSPHERIC MOISTURE
SHOULD PRODUCE SOME ISOLATED THUNDERSTORMS OVER NORTHERN
CALIFORNIA THIS EVENING. CURRENT SATELLITE OBSERVATIONS SHOW AREAS
OF CUMULUS FIELDS BUILDING IN THE AREAS OF MOST LIKELY CONVECTIVE
DEVELOPMENT, SO THE FORECAST APPEARS TO BE ON TRACK. AS THE AXIS
OF MOISTURE AND INSTABILITY SHIFTS EAST AND NORTH, SOME SHOWERS
AND A CLAP OF THUNDER OR TWO COULD CONTINUE OVERNIGHT. INSTABILITY
INCREASES TUESDAY, BUT A TRIGGERING FEATURE, BE IT A SHORTWAVE OR
JET STREAM FEATURE, REMAINS IN QUESTION. HAVE SPENT CONSIDERABLE
TIME TODAY REVIEWING THE MODELS AND TRYING TO FIND A WAY OFF THE
ISOLATED/SCATTERED THUNDERSTORM FENCE FOR TUESDAY AFTERNOON AND
EVENING. THE NAM, GFS, AND ECMWF ALL HAVE AMPLE MOISTURE AND
INSTABILITY, AND ALL SLIDE A SIMILAR JET STREAK FEATURE OVERHEAD
LATE IN THE AFTERNOON AND EARLY EVENING, FOLLOWED SHORTLY BY AN
UPPER LEVEL TROUGH OVERNIGHT. HOWEVER, EACH MODEL IS PRODUCING
VASTLY DIFFERENT PRECIPITATION. WITH MODEL SOLUTIONS APPEARING TO
LINE UP BETTER WITH EACH OTHER IF THEY HAVE SIMILAR RESOLUTIONS,
HAVE DETERMINED THAT TERRAIN FEATURES MAY PLAY A LARGE ROLE, AND
HAVE THEREFORE LEANED TOWARDS THE HIGHER RESOLUTION SOLUTIONS.
THIS LEAN HAS EVENTUALLY TOPPLED ME OVER INTO THE ISOLATED
CATEGORY.

THUNDERSTORM CHANCES TUESDAY AFTERNOON WILL BEGIN IN THE TRINITY
ALPS AREA OF SISKIYOU COUNTY AND EXTEND NORTH AND EAST THROUGH
MODOC AND SOUTHERN KLAMATH AND LAKE COUNTIES. THIS CONVECTION WILL
BE MOSTLY INSTABILITY DRIVEN, WITH PERHAPS SOME SUPPORT FROM A
WEAK UPPER LEVEL TROUGH. THE BEST LOCATIONS APPEARS TO BE NEAR
MEDICINE LAKE AND ACROSS THE HIGHER TERRAIN OF THE WARNER AND HART
MOUNTAINS. ISOLATED THUNDERSTORMS SHOULD MOVE TOWARDS THE
NORTHEAST, AND THE AREA OF CONCERN WILL SHIFT IN THE SAME
DIRECTION THROUGH THE REST OF THE DAY. ACTIVITY SHOULD DIMINISH
THROUGH THE EVENING, BUT MODELS ARE SHOWING REINTENSIFICATION
OVERNIGHT AND INTO THE EARLY MORNING, MAINLY AS A RESULT OF
INCREASED JET DYNAMICS AND UPPER LEVEL DIVERGENCE, AS WELL AS THE
PROXIMITY OF THE APPROACHING LARGE SCALE TROUGH. HAVE BUMPED UP
POPS LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON TO ACCOUNT FOR
THIS, WITH PRECIPITATION DRAWING TO A CLOSE AS THE THROUGH SWEEPS
THROUGH AND SHOVES MOISTURE TO THE EAST AND OUT OF OUR AREA BY
WEDNESDAY EVENING. THE REST OF THE FORECAST TERM REMAINS DRY.

THE COOLEST DAYS OF THE WEEK ARE EXPECTED WEDNESDAY AND THURSDAY
AS THE TROUGH MOVES OVERHEAD, AND A COOLER AIR MASS TAKES UP
RESIDENCE OVER THE REGION. TEMPERATURES ARE LIKELY TO DROP TO
VALUES OF 5 TO 10 DEGREES BELOW SEASONAL NORMALS. BEYOND THURSDAY,
THE TROUGH SHOULD SHIFT TO THE EAST, ALLOWING TEMPERATURES TO WARM
A BIT, BUT ANOTHER TROUGH IS EXPECTED TO DIG INTO THE AREA SHORTLY
BEHIND, AND TEMPERATURES SHOULD STAY RIGHT AT OR BELOW NORMAL
THROUGH THE REMAINDER OF THE FORECAST TERM. MODELS HAVE BACKED OFF
A BIT ON THE STRENGTH OF THE GENERALLY CYCLONIC FLOW ALOFT, SO
HAVE RAISED TEMPERATURES JUST A BIT DURING THE EXTENDED PERIOD.
-BPN

&&

.AVIATION...FOR THE 21/00Z TAF CYCLE...
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH ABOUT 9 PM
PDT ACROSS SISKIYOU AND MODOC COUNTIES IN NORTHERN CALIFORNIA BEFORE
DIMINISHING. OTHERWISE, THE MARINE LAYER IS EXPECTED TO REFORM ALONG
THE COAST AS A WEAK FRONTAL BOUNDARY ARRIVES FROM THE NORTHWEST.
WITH COOLING CONDITIONS IN THE LAYER EXPECT DRIZZLE TO BE POSSIBLE
AND VIS/CEILINGS MAINLY IFR TO MVFR. THIS AREA OF CLOUDINESS SHOULD
REACH THE COOS COAST AROUND 06Z AND MAY REACH AS FAR AS THE ROSEBURG
AREA AROUND 15Z. EXPECT CONDITIONS TO IMPROVE IN THESE MARINE LAYER
AFFECTED AREAS BY MIDDAY. SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS ARE EXPECTED IN THE 18Z-06Z TIME FRAME FROM THE
TRINITY ALPS EAST-NORTHEASTWARD INTO MODOC AND SOUTHERN KLAMATH AND
LAKE COUNTIES TUESDAY. BTL

&&

.MARINE...UPDATED 300 PM PDT, MONDAY, 20 JULY 2015... NORTH WINDS
WILL INCREASE THIS EVENING THROUGH TUESDAY AS HIGH PRESSURE BUILDS
INTO THE PACIFIC NORTHWEST AND LOW PRESSURE NUDGES NORTHWARD IN
NORTHERN CALIFORNIA. THESE NORTH WINDS AND SEAS ARE EXPECTED TO
REACH ADVISORY LEVELS SOUTH OF CAPE BLANCO THIS EVENING THROUGH
TUESDAY EVENING. WHILE WINDS HAVE BEEN A BIT SLOWER TO INCREASE AND
SEAS SLOWER TO BUILD THIS AFTERNOON THAN PREVIOUSLY ANTICIPATED,
THERE IS HIGH CONFIDENCE IN THESE CONDITIONS DEVELOPING OVERNIGHT
AND INCREASING ON TUESDAY. WINDS AND SEAS WILL PEAK LATE TUESDAY
AFTERNOON THROUGH TUESDAY EVENING, NEAR WARNING LEVELS FOR A PORTION
OF THE AREA WEST OF GOLD BEACH AND POINT SAINT GEORGE. A HAZARDOUS
SEAS WATCH HAS BEEN ISSUED FOR THIS POSSIBILITY. THE HIGH PRESSURE
IS THEN EXPECTED TO SHIFT INLAND LATER THIS WEEK CAUSING THESE NORTH
WINDS TO WEAKEN, THOUGH IT WILL TAKE UNTIL SOMETIME THURSDAY MORNING
FOR SHORT PERIOD SEAS TO FALL TO BELOW ADVISORY THRESHOLDS. BTL

&&

.FIRE WEATHER...UPDATED 200 PM PDT, MONDAY 20 JULY 2015...MOISTURE
AND WEAK DISTURBANCES ARE MOVING UP FROM THE SOUTH AND WILL COMBINE
WITH DAYTIME INSTABILITY TO BRING A SLIGHT CHANCE FOR THUNDERSTORMS
IN SOUTHERN AND EASTERN SISKIYOU COUNTY AND INTO SOUTHERN MODOC
COUNTY THIS AFTERNOON AND EVENING. STORM MOTION WILL BE AROUND 5 TO
8 MPH FROM NORTHWEST/WEST TO SOUTHEAST/EAST.

ON TUESDAY, THERE IS HIGH CONFIDENCE IN ISOLATED THUNDERSTORMS
DEVELOPING OVER SISKIYOU, MODOC, SOUTHEAST KLAMATH AND SOUTHERN LAKE
COUNTIES AS MID LEVEL MOISTURE AND SHORTWAVE DISTURBANCES MOVE INTO
THE AREA...AND AN UPPER TROUGH PUSHES INTO THE COAST. HOWEVER,
SCATTERED COVERAGE IS EXPECTED TO STAY MAINLY SOUTHEAST OF THE AREA.
THE FAVORED AREAS FOR DEVELOPMENT ON TUESDAY ARE FROM NEAR MOUNT
SHASTA NORTHEASTWARD OVER EASTERN SISKIYOU COUNTY AND INTO NORTHWEST
MODOC COUNTY AND SOUTHERN LAKE COUNTY. ALSO AREAS IN EXTREME
SOUTHEAST MODOC COUNTY ARE FAVORED FOR THUNDERSTORM DEVELOPMENT.
STORMS ON TUESDAY WILL HAVE RAIN BUT WILL BE RELATIVELY QUICK MOVING
WITH STORM MOTIONS OF WEST TO EAST AT AROUND 10 TO 15 MPH. THIS WILL
LIKELY RESULT IN ONLY LIGHT TO MODERATE RAIN.  ALSO SOME LINGERING
SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT,
ESPECIALLY IN THE MODOC AND SOUTHERN LAKE AREAS.

ON WEDNESDAY, THE UPPER TROUGH WILL BRING A MARINE PUSH INLAND WITH
SEVERAL DEGREES OF COOLING AND BREEZY SOUTHWEST TO WEST FLOW. THE
STRONGEST WINDS ARE EXPECTED FROM THE CASCADES EAST WITH WINDS OF 10
TO 15 MPH AND GUSTS UP TO 25 MPH. MODELS CONTINUE TO INDICATE A
POTENTIAL FOR THUNDERSTORMS ON WEDNESDAY EAST OF THE CASCADES IN
OREGON AND FROM CENTRAL SISKIYOU COUNTY EASTWARD INTO MODOC COUNTY.
HOWEVER, EXPECT THE FAVORED AREA TO SHIFT EAST DURING THE EVENING,
OVER SOUTHEAST MODOC AND LAKE COUNTIES. /CC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT WEDNESDAY FOR
  PZZ356-376.
- HAZARDOUS SEAS WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
  EVENING FOR PZZ356-376.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT
  THURSDAY FOR PZZ350-356-370-376.

BPN/CC/BTL

In the hours before

Special weather statement, Jul 20, 7:10 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
710 PM PDT MON JUL 20 2015

CAZ085-210300-
MODOC COUNTY-
710 PM PDT MON JUL 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MODOC COUNTY...

AT 705 PM PDT...A STRONG THUNDERSTORM WAS OVER DAY...OR 12 MILES
NORTHWEST OF NUBIEBER...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
DAY.

RADAR RAINFALL ESTIMATES OF ONE QUARTER TO ONE HALF INCH PER HOUR
ARE BEING INDICATED WITH THIS STORM. THIS COULD CAUSE SOME MINOR
FLOODING IN THE VICINITY OF THE DAY FIRE...ESPECIALLY DOWN DRAINAGE.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MEDFORD.

LAT...LON 4133 12138 4129 12121 4119 12116 4118 12143
TIME...MOT...LOC 0205Z 325DEG 5KT 4124 12134

BTL
Special weather statement, Jul 20, 7:15 PM PDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
715 PM PDT MON JUL 20 2015

CAZ081-083-210245-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
715 PM PDT MON JUL 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SISKIYOU COUNTY...

AT 714 PM PDT...A STRONG THUNDERSTORM WAS NEAR GRENADA...OR NEAR
YREKA...MOVING EAST AT 5 MPH. A TRAINED SPOTTER REPORTED NICKEL
SIZED HAIL WITH THIS STORM.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTAGUE AND GRENADA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4159 12259 4168 12265 4178 12232 4162 12231
TIME...MOT...LOC 0214Z 274DEG 6KT 4166 12258

BTL

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:11 PM PDTRed Flag WarningMFRSiskiyou3 hr
Jul 20, 7:15 PM PDTSpecial Weather StatementMFRSiskiyou30 min
Jul 20, 7:56 PM PDTAreal Flood AdvisoryMFRSiskiyou3 hr
Jul 20, 8:09 PM PDTFlash Flood WarningMFRSiskiyou3 hr
Jul 20, 8:29 PM PDTSpecial Weather StatementMFRSiskiyou31 min
Jul 21, 4:07 AM PDTRed Flag WarningMFRModoc, Siskiyou21 hr
Jul 21, 1:09 PM PDTSpecial Weather StatementMFRModoc36 min
Jul 21, 1:55 PM PDTSpecial Weather StatementMFRModoc35 min
Jul 21, 2:08 PM PDTSevere Thunderstorm WarningMFRModoc22 min
Jul 21, 2:33 PM PDTSpecial Weather StatementMFRModoc27 min
Jul 21, 2:44 PM PDTSpecial Weather StatementMFRModoc31 min
Jul 21, 4:37 PM PDTSpecial Weather StatementMFRSiskiyou23 min

Nearby

Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.